Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A class of weight functions for which Tchebycheff quadrature is possible

Author: J. L. Ullman
Journal: Bull. Amer. Math. Soc. 72 (1966), 1073-1075
MathSciNet review: 0204931
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. L. Tchebycheff, Sur les quadratures, Collected works, Vol. II, Chelsea, New York, 165-180.

Additional Information

PII: S 0002-9904(1966)11651-8